# SDR SWAA2022110367382

- Difficulty date: November 3, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 20,183 hours, 9,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD ENTRY WAY EMERGENCY LIGHTS INOP / [01] REPLACED M1675 BATTERY/ CHARGER ASSEMBLY AND TESTED PER AMM 33-51-06-960-806; NO DEFECTS NOTED. REPLACED M2816 BATTERY/CHARGER ASSEMBLY AND TESTED PER AMM 33-51-06-960-806. AFTER 30 MINUTES CHARGING; NO LIGHTS; SLAVED BATTERY FROM M1675 (SEE DEFECT TTG8Q00FVHN7) TO CONFIRM LIGHTS WORK WITH KNOWN GOOD BATTERY.;[02] COMPLETED STEPS 1 AND 2;[03] REMOVED AND REPLACE M2816 BATTERY PACK AND OPS CHECKED PER AMM 33-51-06-960-805;[04] OPS CHECK FOR CORRECTIVE ACTION 3 CHECKED GOOD;[05] INSPECTION COMPLETE
